# SDR FDEA201609223347

- Difficulty date: September 22, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 31,813 hours, 16,922 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5378196620000
- Condition: Cracked
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FRAME 31 CROSSBEAM CRACKED, BETWEEN Y1456 AND Y1959.  REPAIRED IAW SRM 53-10-15 FIGURE 212.   MAJOR REPAIR IAW GMM 6-2-100.
